# SDR USAA011347

- Difficulty date: October 24, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 25,049 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 3.4 INCHES BY 3 INCHES, STATION 150 AND S24R AFT CARGO DOOR.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01.  (M)
